Darboux coordinates for periodic solutions of the sinh–Gordon equation


Knopf, Markus


DOI: https://doi.org/10.1016/j.geomphys.2016.07.004
URL: http://arxiv.org/pdf/1511.09100v1.pdf
Additional URL: https://www.researchgate.net/publication/285458657...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Geometry and Physics
Volume: 110
Page range: 60-68
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0393-0440
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Knopf, Markus (2016) Darboux coordinates for periodic solutions of the sinh–Gordon equation. Journal of Geometry and Physics Amsterdam [u.a.] 110 60-68 [Article]


+ Search Authors in

BASE: Knopf, Markus

Google Scholar: Knopf, Markus

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item